Alert archive / California / Wind Advisories in 2012
Wind Advisory 7, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Feb 15, 2012, 9:52 AM PST. It took effect at Feb 15, 2012, 11:00 AM PST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2012, 9:52 AM PST (17:52 UTC)
- In effect from
- Feb 15, 2012, 11:00 AM PST
- Expired
- Feb 16, 2012, 8:39 AM PST
- In force
- 22 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
032 WWUS76 KHNX 151752 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 952 AM PST WED FEB 15 2012 ...GUSTY WINDS ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY TODAY INTO TONIGHT... .BRISK NORTHWEST WINDS ARE EXPECTED THROUGH THIS EVENING IN THE WAKE OF A STORM SYSTEM. CAZ089-091-160300- /O.NEW.KHNX.WI.Y.0007.120215T1900Z-120216T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 952 AM PST WED FEB 15 2012 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * TIMING: THE STRONGEST WINDS ARE EXPECTED BETWEEN NOON AND 7 PM PST TODAY. * LOCATIONS INCLUDE: LEMOORE...AVENAL...CORCORAN... LOS BANOS... GUSTINE...FIREBAUGH...MENDOTA...KETTLEMAN HILLS...TWISSELMAN. * IMPACTS: GUSTY CROSSWINDS COULD AFFECT STEERING ABILITY OF HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
5 follow-up statements
489 WWUS76 KHNX 152207 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 207 PM PST WED FEB 15 2012 ...GUSTY NORTHWEST WINDS ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY THROUGH EARLY THIS EVENING... ...BLUSTERY NORTHERLY WINDS EXPECTED IN THE KERN COUNTY DESERT LATER THIS EVENING THROUGH THURSDAY... CAZ098-099-160600- /O.EXB.KHNX.WI.Y.0007.120216T0600Z-120217T0000Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 207 PM PST WED FEB 15 2012 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST THURSDAY FOR THE KERN COUNTY DESERTS. * WINDS: NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: THE STRONGEST WINDS ARE EXPECTED DURING THE MIDDAY AND AFTERNOON HOURS THURSDAY. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AIR FORCE BASE...MOJAVE...RIDGECREST...INYOKERN...CHINA LAKE. * IMPACTS: GUSTY CROSSWINDS COULD AFFECT STEERING ABILITY OF HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. HIGHWAY 14 AND HIGHWAY 58 WILL BE MOST ADVERSELY AFFECTED BY STRONG CROSSWINDS TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089-091-160600- /O.CON.KHNX.WI.Y.0007.000000T0000Z-120216T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 207 PM PST WED FEB 15 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * TIMING: THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON WITH GRADUAL ABATEMENT AFTER SUNSET. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... LOS BANOS...COALINGA...MENDOTA * IMPACTS: GUSTY CROSSWINDS COULD AFFECT STEERING ABILITY OF HIGHPROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
888 WWUS76 KHNX 160235 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 635 PM PST WED FEB 15 2012 ...GUSTY NORTHWEST WINDS ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY THROUGH THIS EVENING... ...BLUSTERY NORTHERLY WINDS EXPECTED IN THE KERN COUNTY DESERT LATER THIS EVENING THROUGH THURSDAY... ...FROST DEVELOPING OVERNIGHT TONIGHT IN THE SAN JOAQUIN VALLEY... CAZ089-091-160600- /O.NEW.KHNX.FR.Y.0001.120216T0600Z-120216T1800Z/ /O.CON.KHNX.WI.Y.0007.000000T0000Z-120216T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 635 PM PST WED FEB 15 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST THURSDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * TIMING: WINDS ARE EXPECTED TO GRADUALLY SUBSIDE THROUGH THE EVENING. AFTER THE WINDS SUBSIDE...TEMPERATURES WILL BEGIN TO FALL BELOW FREEZING IN MANY AREAS. * TEMPERATURE: LOWS TOMORROW MORNING IN THE COLDEST...WIND SHELTERED AREAS WILL BE 29 TO 32 DEGREES WITH PATCHES OF FROST. LOWS FRIDAY MORNING WILL BE A FEW DEGREES COLDER WITH MORE WIDESPREAD FROST EXPECTED. DURATIONS OF 6 TO 10 HOURS BELOW FREEZING ARE POSSIBLE. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... LOS BANOS...COALINGA...MENDOTA * IMPACTS: GUSTY CROSSWINDS COULD AFFECT STEERING ABILITY OF HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. PEOPLE SHOULD TAKE MEASURES TO PROTECT FROST SENSITIVE PLANTS. MAKE SURE PETS AND OTHER DOMESTIC ANIMALS HAVE SHELTER FROM THE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$ CAZ090-092-160600- /O.NEW.KHNX.FR.Y.0001.120216T0600Z-120216T1800Z/ EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 635 PM PST WED FEB 15 2012 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST THURSDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. * TEMPERATURE: LOWS TOMORROW MORNING IN THE COLDEST...WIND SHELTERED AREAS WILL BE 29 TO 32 DEGREES WITH PATCHES OF FROST. LOWS FRIDAY MORNING WILL BE A FEW DEGREES COLDER WITH MORE WIDESPREAD FROST EXPECTED. DURATIONS OF 6 TO 10 HOURS BELOW FREEZING ARE POSSIBLE. * LOCATIONS: AREAS WHERE SKIES CLEAR OUT AND WINDS SUBSIDE TONIGHT WILL BE SUSCEPTIBLE TO FROST FORMATION...ESPECIALLY THE TYPICALLY COLDEST RURAL AREAS. SOME LOCATIONS INCLUDE BAKERSFIELD...VISALIA...MERCED...MADERA...FRESNO * IMPACTS: PEOPLE SHOULD TAKE MEASURES TO PROTECT FROST SENSITIVE PLANTS. MAKE SURE PETS AND OTHER DOMESTIC ANIMALS HAVE SHELTER FROM THE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$ CAZ098-099-160600- /O.CON.KHNX.WI.Y.0007.120216T0600Z-120217T0000Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 635 PM PST WED FEB 15 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST THURSDAY FOR THE KERN COUNTY DESERTS. * WINDS: NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: THE STRONGEST WINDS ARE EXPECTED DURING THE MIDDAY AND AFTERNOON HOURS THURSDAY. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST * IMPACTS: GUSTY CROSSWINDS COULD AFFECT STEERING ABILITY OF HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. HIGHWAY 14 AND HIGHWAY 58 WILL BE MOST ADVERSELY AFFECTED BY STRONG CROSSWINDS TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JEB WEATHER.GOV/HANFORD
947 WWUS76 KHNX 160556 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 956 PM PST WED FEB 15 2012 ...GUSTY NORTHWEST WINDS SUBSIDING ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY... ...BLUSTERY NORTHERLY WINDS EXPECTED IN THE KERN COUNTY DESERT TONIGHT THROUGH THURSDAY AFTERNOON... ...FROST DEVELOPING OVERNIGHT TONIGHT IN THE SAN JOAQUIN VALLEY... CAZ089-091-161200- /O.EXP.KHNX.WI.Y.0007.000000T0000Z-120216T0600Z/ /O.CON.KHNX.FR.Y.0001.120216T0600Z-120216T1800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 956 PM PST WED FEB 15 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * TIMING: AS WINDS CONTINUE TO SUBSIDE...TEMPERATURES WILL BEGIN TO FALL BELOW FREEZING IN MANY AREAS LATER TONIGHT. * TEMPERATURE: LOWS TOMORROW MORNING IN THE COLDEST...WIND SHELTERED AREAS WILL BE 29 TO 32 DEGREES WITH PATCHES OF FROST. LOWS FRIDAY MORNING WILL BE A FEW DEGREES COLDER WITH MORE WIDESPREAD FROST EXPECTED. DURATIONS OF 6 TO 10 HOURS BELOW FREEZING ARE POSSIBLE. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... LOS BANOS...COALINGA...MENDOTA * IMPACTS: PEOPLE SHOULD TAKE MEASURES TO PROTECT FROST SENSITIVE PLANTS. MAKE SURE PETS AND OTHER DOMESTIC ANIMALS HAVE SHELTER FROM THE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$ CAZ090-092-161200- /O.CON.KHNX.FR.Y.0001.120216T0600Z-120216T1800Z/ EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 956 PM PST WED FEB 15 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. * TEMPERATURE: LOWS TOMORROW MORNING IN THE COLDEST...WIND SHELTERED AREAS WILL BE 29 TO 32 DEGREES WITH PATCHES OF FROST. LOWS FRIDAY MORNING WILL BE A FEW DEGREES COLDER WITH MORE WIDESPREAD FROST EXPECTED. DURATIONS OF 6 TO 10 HOURS BELOW FREEZING ARE POSSIBLE. * LOCATIONS: AREAS WHERE SKIES CLEAR OUT AND WINDS SUBSIDE TONIGHT WILL BE SUSCEPTIBLE TO FROST FORMATION...ESPECIALLY THE TYPICALLY COLDEST RURAL AREAS. SOME LOCATIONS INCLUDE VISALIA... MERCED...MADERA...FRESNO * IMPACTS: PEOPLE SHOULD TAKE MEASURES TO PROTECT FROST SENSITIVE PLANTS. MAKE SURE PETS AND OTHER DOMESTIC ANIMALS HAVE SHELTER FROM THE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$ CAZ098-099-161200- /O.CON.KHNX.WI.Y.0007.120216T0600Z-120217T0000Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 956 PM PST WED FEB 15 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY FOR THE KERN COUNTY DESERTS. * WINDS: NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: THE STRONGEST WINDS ARE EXPECTED DURING THE MIDDAY AND AFTERNOON HOURS THURSDAY. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST * IMPACTS: GUSTY CROSSWINDS COULD AFFECT STEERING ABILITY OF HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. HIGHWAY 14 AND HIGHWAY 58 WILL BE MOST ADVERSELY AFFECTED BY STRONG CROSSWINDS TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JEB WEATHER.GOV/HANFORD
998 WWUS76 KHNX 161145 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 345 AM PST THU FEB 16 2012 CAZ089>092-161800- /O.CON.KHNX.FR.Y.0001.000000T0000Z-120216T1800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 345 AM PST THU FEB 16 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. * TEMPERATURE: LOWS THIS MORNING IN THE COLDEST...WIND SHELTERED AREAS WILL BE 29 TO 32 DEGREES WITH PATCHES OF FROST. LOWS FRIDAY MORNING WILL BE A FEW DEGREES COLDER WITH MORE WIDESPREAD FROST EXPECTED. DURATIONS OF 5 TO 8 HOURS BELOW FREEZING ARE POSSIBLE THIS MORNING...AND 6 TO 10 HOURS FRIDAY MORNING. * LOCATIONS: AREAS WHERE SKIES CLEAR OUT AND WINDS SUBSIDE OVERNIGHT WILL BE SUSCEPTIBLE TO FROST FORMATION...ESPECIALLY THE TYPICALLY COLDEST RURAL AREAS. SOME LOCATIONS INCLUDE VISALIA... MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN... LOS BANOS...COALINGA...MENDOTA. * IMPACTS: PEOPLE SHOULD TAKE MEASURES TO PROTECT FROST SENSITIVE PLANTS. MAKE SURE PETS AND OTHER DOMESTIC ANIMALS HAVE SHELTER FROM THE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$ CAZ098-099-161945- /O.CON.KHNX.WI.Y.0007.000000T0000Z-120217T0000Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 345 AM PST THU FEB 16 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE KERN COUNTY DESERTS. * WINDS: NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: THE STRONGEST WINDS ARE EXPECTED DURING THE MIDDAY AND AFTERNOON HOURS TODAY. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST. * IMPACTS: GUSTY CROSSWINDS COULD AFFECT STEERING ABILITY OF HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. HIGHWAY 14 AND HIGHWAY 58 WILL BE MOST ADVERSELY AFFECTED BY STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
470 WWUS76 KHNX 161639 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 839 AM PST THU FEB 16 2012 CAZ089>092-170045- /O.CAN.KHNX.FR.Y.0001.000000T0000Z-120216T1800Z/ /O.NEW.KHNX.FR.Y.0002.120217T1000Z-120217T1600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 839 AM PST THU FEB 16 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PST FRIDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST FRIDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. THE FROST ADVISORY HAS BEEN CANCELLED FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY SINCE TEMPERATURES HAVE WARMED ABOVE FREEZING THIS MORNING. * TEMPERATURE: LOWS TONIGHT IN THE COLDEST...WIND SHELTERED AREAS WILL BE 28 TO 32 DEGREES WITH AREAS OF FROST. DURATIONS OF 5 TO 6 HOURS BELOW FREEZING ARE POSSIBLE FRIDAY MORNING. * LOCATIONS: AREAS WHERE SKIES CLEAR OUT AND WINDS SUBSIDE OVERNIGHT WILL BE SUSCEPTIBLE TO FROST FORMATION... ESPECIALLY THE TYPICALLY COLDEST RURAL AREAS. SOME LOCATIONS INCLUDE VISALIA... MERCED...MADERA...FRESNO...HANFORD... LEMOORE... AVENAL...CORCORAN... LOS BANOS...COALINGA... MENDOTA. * IMPACTS: PEOPLE SHOULD TAKE MEASURES TO PROTECT FROST SENSITIVE PLANTS. MAKE SURE PETS AND OTHER DOMESTIC ANIMALS HAVE SHELTER FROM THE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$ CAZ098-099-161745- /O.CAN.KHNX.WI.Y.0007.000000T0000Z-120217T0000Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 839 AM PST THU FEB 16 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE KERN COUNTY DESERTS. WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS THIS MORNING. HOWEVER OCCASIONAL GUST TO 40 MPH WILL BE POSSIBLE THROUGH THE MOUNTAIN PASSES OF INDIAN WELLS VALLEY THIS MORNING. $$ WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 15, 3:31 AM PST, 6 hours 21 minutes earlier.
Area forecast discussion, Feb 15, 3:31 AM PST, 6 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 331 AM PST WED FEB 15 2012 .SYNOPSIS... ANOTHER LOW PRESSURE SYSTEM WILL MOVE OVER THE REGION BRINGING CHANCES FOR RAIN AND MOUNTAIN SNOW TODAY AND INTO THIS EVENING. BEHIND THIS SYSTEM...THERE ALSO IS EXPECTED TO BE AN INCREASE IN WINDS FOR THE SIERRA AND NEARBY FOOTHILLS TONIGHT AND THURSDAY MORNING. OTHERWISE...WEAK HIGH PRESSURE AND DRY CONDITIONS WILL PREVAIL THROUGH THE END OF THIS WEEK. && .DISCUSSION... COLD FRONT IS MAKING ITS WAY INTO THE CWA ATTM AND WILL MOVE THROUGH THE FA TODAY WITH A NARROW BAND OF SHOWERS AND POSSIBLE THUNDERSTORMS...ESP IN THE SIERRA AND OVER THE KERN DESERT REGION. SPC HAS US IN A SEE TEXT AREA FOR THIS REGION AND HAVE INCLUDED THUNDER IN THE FORECAST BASED ON SOME UNSTABLE CONDITIONS ASSOCIATED WITH THE UPPER LOW THAT IS QUICKLY MOVING THROUGH THE AREA. THE LOW SLIDES SOUTH OF THE AREA AND IS TRYING TO SET UP A FLOW THAT IS PERPENDICULAR TO THE SIERRA RANGE. THIS PATTERN IS FAVORABLE FOR A POSSIBLE MONO WIND EVENT. HOWEVER THERE ARE SEVERAL OTHER FACTORS THAT ARE LACKING FOR A STRONG MONO WIND EVENT. WINDS WILL PROBABLY NOT REACH THE FOOTHILLS DUE TO THE WEAK GRADIENTS WE ARE SEEING WITH THE MODELS. ALSO WE LIKE TO SEE A STRONG AREA OF HIGH PRESSURE OVER THE GREAT BASIN AND THIS IS NOT HAPPENING EITHER AND FINALLY THE MODELS ARE NOT INDICATING STRONG COLD AIR ADVECTION TOWARDS THE SIERRA AND THE H850 TEMPERATURE GRADIENT IS VERY WEAK AS WELL. WE DO NOT FEEL VERY CONFIDENT THAT THE MONO EVENT WILL HAPPEN AT ALL. HOWEVER THE WATCH IS OUT AND THE MODELS COULD CHANGE ON THE NEXT RUN. WE ARE NOT EXPECTING THIS EVENT UNTIL TONIGHT AND THE DAY SHIFT CAN EVALUATE THE NEW GUIDANCE AND MAKE THE DECISION TO EITHER CANCEL THE WATCH OR UPGRADE IT TO A WARNING. QPF AMOUNTS ARE LIGHT ENOUGH WITH THIS SYSTEM TO REMAIN BELOW WATCH...WARNING OR ADVISORY CRITERIA FOR A WINTER STORM EVENT. THE SYSTEM WILL BE SOUTH OF THE AREA BY TONIGHT. WE MAY SEE SOME POST FRONTAL STRATUS DEVELOP ALONG THE SOUTH AND EAST SIDES OF THE SJV TONIGHT AND WED. AN UPPER RIDGE WILL BUILD ON OVER THE CENTRAL CA INTERIOR BY THURSDAY AND REMAIN THROUGH SAT. A TROUGH OF LOW PRESSURE WILL MOVE THROUGH THE AREA ON SAT AND A SECONDARY AND STRONGER TROUGH WILL DIG IN OVER THE AREA ON SUNDAY. NW FLOW WILL CONTINUE OVER THE REGION THROUGH WED OF NEXT WEEK WITH SEASONAL TEMPERATURES AND DRY CONDITIONS. && .AVIATION... IN THE KERN COUNTY MOUNTAINS...IFR CEILINGS WILL PREVAIL ALONG THE NORTH FACING SLOPES OF THE TEHACHAPI MOUNTAINS THROUGH 16Z WED. AREAS OF LIFR/VLIFR CAN BE EXPECTED IN PRECIPITATION BETWEEN 16Z WEDNESDAY AND 03Z THURSDAY. ADDITIONALLY...SFC WIND GUSTS IN EXCESS OF 35 KNOTS WILL OCCUR BETWEEN 18Z WEDNESDAY AND 12Z THURSDAY. IN THE FOOTHILLS AND HIGHER ELEVATIONS OF THE SIERRA...IFR CONDITIONS CAN BE EXPECTED FROM 12Z WEDNESDAY UNTIL 20Z WEDNESDAY DUE TO PRECIPITATION AND MOUNTAIN OBSCURATIONS. MVFR WITH LOCAL IFR CONDITIONS CAN BE EXPECTED AFTER 20Z WEDNESDAY WITH SCATTERED SHOWERS. NORTH TO NORTHEAST SFC WIND GUSTS IN EXCESS OF 35 KTS WILL OCCUR OVER THE HIGHER ELEVATIONS OF THE SIERRA BETWEEN 18Z WEDNESDAY AND 12Z THURSDAY WITH WINDS POSSIBLY EXTENDING INTO THE LOWER SLOPES OF THE SIERRA AFTER 06Z THURSDAY. IN THE SAN JOAQUIN VALLEY...LOCAL MVFR VISIBILITIES/CEILINGS ARE POSSIBLE IN MIST UNTIL 15Z WEDNESDAY AND IN HEAVIER SHOWERS NORTH OF KERN COUNTY BETWEEN 15Z AND 22Z WEDNESDAY. OTHERWISE...VFR CONDITIONS WILL PREVAIL THROUGH 12Z THURSDAY. ELSEWHERE ACROSS THE CENTRAL CALIFORNIA INTERIOR...VFR CONDITIONS CAN BE EXPECTED THROUGH 12Z THURSDAY. && .AIR QUALITY ISSUES... NONE. && .HNX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM THIS EVENING THROUGH THURSDAY MORNING CAZ093-096. && PUBLIC...JDB AVN/FW...BEAN SYNOPSIS...BSO WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 15, 9:38 AM PST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 938 AM PST WED FEB 15 2012 CAZ094-095-160045- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- 938 AM PST WED FEB 15 2012 ...WINTER WEATHER... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TULARE COUNTY FOOTHILLS AND THE KERN COUNTY MOUNTAINS. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY ABOVE 2000 FEET REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE TULARE COUNTY FOOTHILLS AND THE KERN COUNTY MOUNTAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. WP
In the hours before
Local storm report, Feb 15, 6:52 AM PST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
652 AM PST WED FEB 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 AM SNOW COARSEGOLD 37.26N 119.70W
02/15/2012 M2.0 INCH MADERA CA 911 CALL CENTER
CHP OFFICER MEASURE 2 INCHES ON ROADWAY. HIGHWAY 41 IS
CLOSED AT OAKHURST DUE TO SNOW.
&&
BARLOWThe office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 6:26 AM PST | Winter Weather Advisory | HNX | 8 hr |
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.